MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMWH10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Catalog, lot number, expiration date and unique identifier (udi) number unknown / not provided.Additional pma/510(k) number ¿ k133339.Device manufacturer date unknown / not provided.
 
Event or Problem Description
It was reported that the implant body cannot be removed from the fixture mount.The implant was removed and another implant was placed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-(b)(4).The reported device was returned for investigation.Visual evaluation of the returned product identified the implant with signs of use.Functional testing to recreate the reported event; verified the implant was unable to disengage/release from the mount.No pre-existing conditions were noted on the product experience report (per).The patient was reported to have high density (type i) bone.The reported device was located on tooth # 19 and was placed and removed on the same day.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there was one related complaints for this product lot.Complainant reported that the implant body could not be removed from the fixture mount.The reported complaint was confirmed.A definitive root cause for this complaint could not be determined.

Brand Name
IMP, TSV, 4.7,10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14175181
Report Number0002023141-2022-00960
Device Sequence Number4293148
Product Code DZE
UDI-Device Identifier00889024344143
UDI-Public(01)00889024344143(17)260216(10)1241578
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101880
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2026
Device Model NumberTSVMWH10
Device Catalogue NumberTSVMWH10
Device Lot Number1241578
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale